RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 602–605 (Mi de9257)  

Ordinary Differential Equations

On the existence of a quasilinear system with a countable set of Bohl exponents

I. A. Volkov

Institute of Mathematics of the Academy of Sciences of Belarus

Full text: PDF file (681 kB)

English version:
Differential Equations, 1997, 33:5, 606–609

Bibliographic databases:
UDC: 517.926
Received: 30.12.1996

Citation: I. A. Volkov, “On the existence of a quasilinear system with a countable set of Bohl exponents”, Differ. Uravn., 33:5 (1997), 602–605; Differ. Equ., 33:5 (1997), 606–609

Citation in format AMSBIB
\Bibitem{Vol97}
\by I.~A.~Volkov
\paper On the existence of a quasilinear system with a countable set of Bohl exponents
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 602--605
\mathnet{http://mi.mathnet.ru/de9257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616415}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 606--609


Linking options:
  • http://mi.mathnet.ru/eng/de9257
  • http://mi.mathnet.ru/eng/de/v33/i5/p602

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019